Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016 (2016), Article ID 9721725, 7 pages
http://dx.doi.org/10.1155/2016/9721725
Research Article

Vector Spaces of New Special Magic Squares: Reflective Magic Squares, Corner Magic Squares, and Skew-Regular Magic Squares

Department of Mathematics, Faculty of Science, Srinakharinwirot University, Bangkok 10110, Thailand

Received 13 September 2016; Accepted 3 November 2016

Academic Editor: Marianna A. Shubov

Copyright © 2016 Thitarie Rungratgasame et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Fox, “Magic matrices,” The Mathematical Gazette, vol. 40, pp. 209–2011, 1956. View at Google Scholar
  2. J. Ratliff, “The dimension of the magic square vector space,” The American Mathematical Monthly, vol. 66, pp. 793–795, 1959. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Ward, “Vector spaces of magic squares,” Mathematics Magazine, vol. 53, no. 2, pp. 108–111, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. B. Mattingly, “Even order regular magic squares are singular,” The American Mathematical Monthly, vol. 107, no. 9, pp. 777–782, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Loly, I. Cameron, W. Trump, and D. Schindel, “Magic square spectra,” Linear Algebra and Its Applications, vol. 430, no. 10, pp. 2659–2680, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Z. Lee, E. Love, S. K. Narayan, E. Wascher, and J. D. Webster, “On nonsingular regular magic squares of odd order,” Linear Algebra and Its Applications, vol. 437, no. 6, pp. 1346–1355, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. P. Nordgren, “On properties of special magic square matrices,” Linear Algebra and its Applications, vol. 437, no. 8, pp. 2009–2025, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. J. Chan, M. G. Mainkar, S. K. Narayan, and J. D. Webster, “A construction of regular magic squares of odd order,” Linear Algebra and Its Applications, vol. 457, pp. 293–302, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Liu, Z. Gao, and W. Zhao, “On an open problem concerning regular magic squares of odd order,” Linear Algebra and Its Applications, vol. 459, pp. 1–12, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. W. Rouse Ball and H. S. M. Coxeter, Mathematical Recreations and Essays, Courier Corporation, 1987.
  11. M. Lee, E. Love, and E. Wascher, Linear Algebra of Magic Squares, Undergraduate Research, Central Michigan University, Mount Pleasant, Mich, USA, 2006.